MAUDE Adverse Event Report: ZIMMER BIOMET, INC. INSERT MULTI DIRECT 2.0MM; SURGICAL SCREWDRIVER, REUSABLE

ZIMMER BIOMET, INC. INSERT MULTI DIRECT 2.0MM; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number 214288007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the tip of the driver broke during insertion of a multi directional screw.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified scratches, nicks and wear marks.It is confirmed the driver tip has fractured off and not all the pieces were returned.Part and lot numbers verified.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
INSERT MULTI DIRECT 2.0MM
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13930542
Report Number0001825034-2022-00658
Device Sequence Number1714029
Product Code LXH
UDI-Device Identifier00887868445439
UDI-Public(01)00887868445439(10)464991
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214288007
Device Lot Number464991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown